DOI 10.1097/ijg.0000000000000157
Bilateral angle closure following use of a weight loss combination agent containing topiramate.
Аннотация
PURPOSE: To report a unique case of topiramate-induced bilateral angle closure following ingestion of a recently introduced weight loss medication containing topiramate, and to describe its management.
METHODS
Case report of a 39-year-old, otherwise healthy woman who experienced decreased vision, bilateral acute angle closure, choroidal thickening as measured with enhanced depth optical coherence tomography imaging, bilateral suprachoroidal effusions, and induced myopia 1 week after starting a weight loss medication, Qysmia, composed of phentermine 3.75 mg and topiramate 23 mg. Treatment was initiated with high-dose intravenous methylprednisolone, intravenous mannitol, topical difluprednate ophthalmic emulsion, atropine sulfate, and the fixed combination of brimonidine and timolol. At the 2-week follow-up visit, vision, intraocular pressure, and angle anatomy had returned to normal and there was resolution of choroidal and ciliary body effusions on ultrasound biomicroscopy.
CONCLUSIONS
Bilateral acute angle closure may develop after ingestion of weight loss drugs containing topiramate.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.